Posted by Victor on October 27, 2001 at 13:18:57:
In Reply to: ENDED UP IN THE ER posted by Jim R on October 27, 2001 at 12:15:56:
Many visits to ER, if clusters are bad, about 10 times worse if having a cluster with a medicine reaction. Verapamil decreased my heart rate to near death, was so weak and dizzy, couldn't even walk, but that headache was still there and very powerful, talk about pure hell on earth. I just quit all medications except for an occasional prednisone, my perscription is 25 each 20 mg pills per year and I usually have some left over.
I just use Orajel and O2, both the intensity and frequency of my headaches decreased drastically. Yes they hurt, but no where near the pain of being on a ton of different reactive medications plus the side effects. Much happier now, was even chronic when on meds. After my no med rule, went 18 months without a CH. You may fall in this catagory as well, only one way to find out, get off all meds and get some O2.
Post a Followup